


default search action
"The minimum Hamming distances of repeated-root cyclic codes of length ..."
Ying Gao, Qin Yue, Fengwei Li (2021)
- Ying Gao, Qin Yue, Fengwei Li:
The minimum Hamming distances of repeated-root cyclic codes of length $$6p^s$$ and their MDS codes. J. Appl. Math. Comput. 65(1-2): 107-123 (2021)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.